| Model Number |
B1PC (+15.00 D) |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Problem code: failure to eject.Clogging of the iol in the injector tip during delivery.Implant date: (b)(6) 2023; explant date: (b)(6) 2023 reported.
Additional Manufacturer Narrative
This initial emdr is being submitted to fda as a reportable event that occurred in the usa.Note: delayed emdr submission was due to fda esg webtrader account system software issues, per fda esg help desk ticket # (b)(4) (and subsequent ticket # (b)(4)).Hoya due diligence is documented under internal issue (b)(4).Injector malfunction is indicated as a potential malfunction related to the injector system, as covered under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for a reportable event that occurred in the usa.The report includes additional information not available/included in the initial report.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: b1pc).The exact root cause of the event was not determined.However, based on available information, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.